... first shot, I got really sick about 2 months later, it was a cold or something but I was given an antibiotic shot and I immediately started my period and did not go off of it at all until I got my next depo shot (which I immediately stopped my period) and it's been like this for a year and I want to know if it's an issue and if it can affect me when I get off the shot in a year?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on Depo-Provera for almost a year, my last shot was December 4 my next shot was suppose to
Updated 29 Mar 2015 • 1 answer
Updated 12 Jul 2018 • 2 answers
Updated 15 Jun 2015 • 1 answer
Depo-Provera - I was on the depo shot for a min last year,then didn't take it and four months. Just?
Updated 6 Aug 2018 • 1 answer
Depo-Provera - I've been on the depo shot since April this year. My periods were became lighter and?
Updated 3 Nov 2017 • 1 answer